MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP® DHHS(TM) INSERTER GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP® DHHS(TM) INSERTER GUIDE
Model Number 338.341
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on august 15, 2019, during field inspection the following items were found broken: one (1) cable tensioner device has something stuck inside of it preventing proper use, top clip of the two (2) locking compression plate dynamic helical hip system inserter guide were broken preventing proper use, one (1) locking compression plate dynamic helical hip system inserter shaft is not round therefore screw cannot pass through instrument, the handle of one (1) screwdriver t15 cracked, one (1) cannulated hexagonal screwdriver should have round tip therefore screws does not fit, handle of the one (1) small hexagonal screwdriver with holding sleeve was busted, and the tip of the one (1) depth gauge bent.There was no patient involvement.This is report 4 for 5 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part number: 338.341.Synthes lot number: 5099248.Supplier lot number: n/a.Release to warehouse date: 21mar2006.Expiration date: n/a.Manufactured by synthes brandywine.This non-conformance is not relevant to the complaint condition since it is not related to one (1) cable tensioner device has something stuck inside of it preventing proper use, top clip of the two (2) locking compression plate dynamic helical hip system inserter guide were broken preventing proper use, one (1) locking compression plate dynamic helical hip system inserter shaft is not round therefore screw cannot pass through instrument, the handle of one (1) screwdriver t15 cracked, one (1) cannulated hexagonal screwdriver should have round tip therefore screws does not fit, handle of the one (1) small hexagonal screwdriver with holding sleeve was busted, and the tip of the one (1) depth gauge bent.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot.Part number: 338.341, synthes lot number: 5099248, supplier lot number: n/a, release to warehouse date: 21mar2006, expiration date: n/a, manufactured by synthes brandywine.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCP® DHHS(TM) INSERTER GUIDE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9031032
Report Number2939274-2019-60519
Device Sequence Number13926122
Product Code FZX
UDI-Device Identifier10886982193384
UDI-Public(01)10886982193384
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number338.341
Device Catalogue Number338.341
Device Lot Number5099248
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer10/03/2019
10/08/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date10/07/2019
10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1